# SDR EISA99002

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 7248272
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 27 RED CARGO DOOR LIGHT ILLUMINATED.  RED DOOR WARNING LIGHT AND AMBER HOOKS UNLOCKED LIGHT ILLUMINATED ON POWER MASTER CONTROL.  LOUD BANG HEARD BEFORE RED CARGO DOOR ILLUMINATED.  HIGH CABIN DIFFERENTIAL PRESURE (8) HAD TO CLOSE CABIN HEAT OUTFLOW VALVE TO MAINTAIN PRESSURIZATION AT 2,500 LIGHTS EXTINGUISHED.  FOUND LEFT PRESSURE RELIEF VALVE OPENING AT (8.25) DIFFERENTIAL PRESSURE.  REPLACED VALVE.  CHECKED NORMAL PER MM 21-30-0.  FOUND HOOK UNLOCK SWITCHES ON MAIN CARGO DOOR OUT OF ADJUSTMENT.  ADJUSTED SWITCHED  PER AERONAUTICAL ENGINEERS MM CHAPTER 5.  OPS CHECK NORMAL.  (M)
